# SDR CALA9701634

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fma
- Part number: 4034234901
- Condition: Burned
- Location: Lt Cockpit
- Part time: 32,182 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A PUFF OF SMOKE WAS SEEN COMING FROM BEHIND CAPTAIN'S FMA UPON LANDING AT IAH.  THE FMA WENT BLANK AND THE SMOKE STOPPED.  THE AIRCRAFT ARRIVED AT GATE WITHOUT INCIDENT.  MAINTENANCE VERIFIED THAT THE FMA WAS BURNED.  THE ASSOCIATED WIRING BEHIND CAPTAIN'S PANEL WAS CHECKED AND FOUND GOOD.  THE CAPTAIN'S FMA WAS REMOVED AND REPLACED.  A BITE CHECK WAS GOOD.  RTS WAS PERFORMED ON SYSTEM NR 1 AND NR 2 WITH BOTH GO.
